# SDR SWAA2022011053098

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 129.50 3RD VERTICAL STIFFENER IS CRACKED ; / [01] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; [02] VERIFIED CORRECTIVE ACTION 1; [03] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.; [04] ACCOMPLISHED HFEC INSPECTION OF THE CUTOUT AND FASTENER HOLES IN REPAIR AREA NO CRACKS NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 AND 16 TOOL# ATS729 AND MINI-MITE ATS1411; [05] CUT OUT DIMENSIONS AT LH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER ON WEB 0.6' X 0.350' IAW SRM 55-10-09-2R-4 4 (B) 2; [06] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIMS FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.; [07] VERIFIED CORECTIVE ACTIONS 5-6; [08] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.; [09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL.; [10] INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; [11] VERIFIED CORRECTIVE ACTION ITEM 10.; [12] VERIFIED SRM 55-10-09-2R-4 IS APPLICABLE FOR THE DISCREPANT AREA. FAULT TTG8Q009TR9E IS COMPLETE.
